How do Erectile Dysfunction drugs make an impact on Men’s Health?
If you are a man, you probably want to know that erectile dysfunction drugs are making a refinement over your health.
But what do these drugs do to your body?
Do they cause heart disease, atrophy, vision loss, or hearing loss?
The answer might surprise you. Continue reading to learn more about the risks associated with erectile dysfunction medications.
ED drugs make a refinement over men’s health
If you suffer from erectile dysfunction (ED), you know it’s a serious issue. The difficulty in achieving and maintaining an erection is not an isolated incident.
But now, there are many medications out there that promise to cure ed such as Kamagra Oral Jelly Australia.
Many people have ED because of heart or blood vessel issues, so knowing the most effective treatment for this problem is vital for your overall health.
In fact, ED is so common that one in every ten men will suffer from it during his lifetime.
In addition, ED is treatable, but it can put a strain on a man and his relationship.
Furthermore, to avoid sexual situations, men who are suffering from ED may feel inadequate in bed.
If you suspect that your partner is suffering from ED, it’s important to work with your primary care provider and urologist to find a treatment plan.
Treatment for ED aims to fix the problem by improving circulatory health and erectile function, as well as enhancing quality of life.
Some erectile dysfunction drugs are not recommended for men with serious medical conditions, such as heart disease or cardiovascular problems.
Other side effects include loss of hearing, vision, and pain. These side effects may require immediate medical attention if they occur.
Men with preexisting conditions may not tolerate the injection therapy. An erection that lasts more than four hours may be a sign of priapism.
Another class of medications that can cause ed is antihistamines.
These medications block histamine, a chemical in the body that is responsible for both allergic reactions and healthy erections.
Some of the most popular ones, like Lopressor, are associated with erectile dysfunction, but others, such as cimetidine (Tagamet) have a lower risk.
Some other drugs, such as opioids, may also cause erectile dysfunction and lower testosterone levels.
In addition to a shared decision-making approach, the Panel recommends that physicians recognize that patients should be fully informed about treatment options for erectile dysfunction and discuss them with their partners.
The shared decision-making process is the cornerstone of care and the panel recommends that clinicians educate patients about the risks and benefits of different treatments.
This approach also provides an opportunity to discuss a number of underlying medical conditions with ED and its treatment options.
Erectile dysfunction drugs cause hearing loss or vision loss
It is possible for erectile dysfunction drugs to cause hearing or vision problems.
PDE5i inhibitors, such as Viagra, vardenafil, and tadalafil, are commonly used to treat erectile dysfunction.
But, using Sildenafil Citrate (Cenforce 100) is more beneficial than consuming above mentioned medications.
However, several reports have linked these medications with loss of vision or hearing. For now, doctors do not recommend that men discontinue these medications.
In addition to causing vision and hearing loss, PDE5i and erectile dysfunction drugs can affect the ear and nose.
Both drugs can cause nasal erectile tissue congestion and raise the pressure in the middle ear.
PDE5i and erectile dysfunction drugs block the production of cGMP, a hormone that helps to maintain an erection.
They may also increase the activity of genes in the cochlea, which is associated with hair cell damage.
One class of PDE-5i drugs, such as Viagra, is known to cause sudden sensorineural hearing loss.
The most commonly prescribed PDE-5i drugs are Viagra, Cialis, and Levitra. The risk of hearing loss is greatest in a single ear, but may be temporary.
If your condition is severe, seek medical treatment immediately. Some men have lost their hearing due to taking an erectile dysfunction medication.
There is no definitive evidence that erectile dysfunction drugs cause hearing or vision loss.
In rare cases, erectile dysfunction drugs can cause sudden vision or hearing loss.
Erectile dysfunction drugs cause heart disease
There is a strong link between erectile dysfunction and heart problems.
The use of ED drugs may increase the risk of cardiovascular disease, including bypass surgery and heart attacks.
However, the link between heart disease and ED is not clear. Many men are not aware of their heightened risk for heart disease.
When the heart muscle does not work properly, the blood doesn’t get to the rest of the body in time, leading to a lack of oxygen and proper heart function.
Heart failure affects more than 5 million Americans and half of these patients die within five years.
A recent study published in the journal Cardiac Failure Review estimated that over 26 million people worldwide suffer from heart failure.
The study included nearly 7,000 men and 16,500 health records. During that time, researchers tracked the men who suffered their first heart attack.
Researchers followed these men for 3.3 years and determined whether they were taking PDE5 inhibitors.
Just over 7 percent of the men who filled a prescription for an erectile dysfunction drug had a higher risk of heart failure and death than those who did not.
Researchers say the results are not convincing and they have to be further studied to determine whether these drugs cause heart disease.
Men taking heart medication should also use caution when taking an ED drug.
If a man already has heart disease, he should consult a physician before using any erectile dysfunction drug.
Heart attacks are a result of an interrupted blood flow to part of the heart muscle. Common symptoms include chest pain, shortness of breath, and discomfort in the arms or back.
Erectile dysfunction drugs cause atrophy
Did you know that 80% of men have erectile dysfunction (ED)? While the problem is not widely publicized, a condition known as hypertension is one of the leading causes.
When high blood pressure damages the arteries and blood vessels, the penis does not receive enough blood to function properly.
The lack of blood allows ED to develop. Fortunately, there are several effective treatments for ED.
The study involved 24 male patients with documented erectile dysfunction, 12 patients with Parkinson’s disease, and a neurologist.
Another possible reason is that ed is often a precursor of heart disease and smooth muscle disease.
Endothelial dysfunction also aids in the development of atherosclerosis.
Although ed is a symptom of a heart problem, it does not always mean that men have a cardiac problem.
It is a good idea for men to undergo regular screenings for cardiovascular disease and ed. Diabetes is also a risk factor.
Penile atrophy is caused by a reduction in blood flow to the penis.
The result of this decrease in blood flow is that the penis becomes deprived of the necessary nutrients needed for erections.
Penile atrophy is a result of the reduction of androgens in the penis.
A penis with reduced blood flow is more prone to penile atrophy than one that is large and firm.
Several men develop a small penis injury during their lifetime that results in scar tissue and restricts the size of erections.
A doctor may prescribe oral medications, intraurethral injections, or vacuum constriction devices.
Patients who suffer from erectile dysfunction may also benefit from primary care treatment.